Advertisement

Extensions of integer-valued maps and N-compact spaces

  • J. H. Tsai
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 378)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Mrowka, S., "Further Results on E-compact Spaces I", Acta. Math. 120, 161–185 (1968).MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    Mrowka, S., "On Some Approximation Theorems", Nieuw Archief voor Wiskunae 3, XVI, 94–111 (1968).MathSciNetMATHGoogle Scholar
  3. [3]
    Mrowka, S., "Characterization of Classes of Functions by Lebesgue Sets", Czech. Math. J. 19, 94, 738–744 (1969).MathSciNetMATHGoogle Scholar
  4. [4]
    Tsai, J. H., "On E-compact Spaces and Generalizations of Perfect Mappings", To appear in Pacific J. of Math. Google Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • J. H. Tsai
    • 1
  1. 1.State University College of Arts and ScienceGeneseo

Personalised recommendations